International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 126 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 3 Issue 12, December 2014


Travelling Salesman Problem (TSP) Using Fuzzy Quantifier

G. Nirmala, R. Anju


Abstract: In this paper we have preferred the fuzzy quantifier and ranking method for finding the initial solution, also Nearest Neighbour Method (NN-Method) is applied for finding an optimal solution for Travelling Salesman Problem (TSP). This method requires least iterations to reach the optimality. Results are given to check the validity of the proposed method.


Keywords: TSP, Fuzzy quantifier, ranking function, NN-method, optimal solution


Edition: Volume 3 Issue 12, December 2014,


Pages: 184 - 186


How to Cite this Article?

G. Nirmala, R. Anju, "Travelling Salesman Problem (TSP) Using Fuzzy Quantifier", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB14162, Volume 3 Issue 12, December 2014, 184 - 186

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'ranking function'

Downloads: 117 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 4 Issue 7, July 2015

Pages: 431 - 433

Solving Fully Fuzzy Linear Programming Problem Via Similarity Measure

Uday Sharma

Share this Article

Downloads: 131

Research Paper, Mathematics, India, Volume 6 Issue 6, June 2017

Pages: 2702 - 2705

Fuzzy Critical Path Method Using Ranking of Fuzzy Numbers

C. Rajendran, Dr. M. Ananthanarayanan

Share this Article

Similar Articles with Keyword 'optimal solution'

Downloads: 158

Research Paper, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 799 - 803

A New Approach to Obtain an Optimal Solution for the Assignment Problem

A. Seethalakshmy, Dr. N. Srinivasan

Share this Article

Downloads: 103

M.Tech / M.E / PhD Thesis, Mathematics, Indonesia, Volume 3 Issue 11, November 2014

Pages: 1235 - 1241

Approximation in Linear Stochastic Programming Using L-Shaped Method

Liza Setyaning Pertiwi, Rini Purwanti, Wilma Handayani, Prof. Dr. Herman Mawengkang

Share this Article
Top